# SDR ASAA0610006

- Difficulty date: January 25, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FOUND FORWARD BULKHEAD EMERGENCY LIGHT BLINKING.  REPLACED BATTERY.  (M)
